# SDR DL76G071161

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 70,246 hours, 15,618 cycles
- Engine: Ge CF680C2B6
- Engine time: 53,263 hours, 12,508 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695334
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 53,263 hours, 12,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, LT ENGINE, AS THE L FUEL CONTROL SWITCH WAS PLACED ON, THESE INDICATIONS APPEARED - 1 EICAS L ENG FUEL VLV MSG 2 ENG VLV LIGHT ON PEDESTAL ENGINE WOULD NOT START NO EGT RISE FUEL CONTROL SWITCH WAS PLACED OFF APPROX 2 MINUTES LATER THE ABOVE EICAS MSG AND VLV LIGHT EXTINGUISHED.  RESTARTED ENGINE, AT GATE CHKS GOOD.
